# SDR MASA200601636

- Difficulty date: June 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 20,420 hours, 15,710 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 474
- Condition: Failed
- Location: Stall Warning
- Part time: 14,870 hours, 11,026 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6414 SBA - STALL FAIL CAUTION IN FLIGHT.  MX REPLACED THE COMPUTER.
